Transient cerebral dysfunction secondary to high-dose methotrexate.

@article{Walker1986TransientCD,
  title={Transient cerebral dysfunction secondary to high-dose methotrexate.},
  author={Russell W. Walker and Jeffrey B. Allen and Gerald Rosen and Brenda I. Caparros},
  journal={Journal of clinical oncology : official journal of the American Society of Clinical Oncology},
  year={1986},
  volume={4 12},
  pages={1845-50}
}
A transient acute neurologic syndrome occurred in 22 patients receiving high-dose methotrexate (HDMTX) (8 to 9 g/m2) for a variety of malignancies. The neurologic signs were similar in all cases. The syndrome occurred an average of six days after the second or third weekly treatment. Common findings included behavioral abnormalities, focal sensorimotor signs, and abnormal reflexes. Signs often alternated from one side to the other. Evaluations including computed tomography (CT) scan, lumbar… CONTINUE READING
23 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 23 extracted citations

Similar Papers

Loading similar papers…